- -

Strongly path-confluent mappings

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Strongly path-confluent mappings

Show full item record

Qahis, A.; Noorani, MSM. (2013). Strongly path-confluent mappings. Applied General Topology. 14(1):85-95. https://doi.org/10.4995/agt.2013.1620

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87469

Files in this item

Item Metadata

Title: Strongly path-confluent mappings
Author: Qahis, Abdo Noorani, Mohd. Salmi Md.
Issued date:
Abstract:
[EN] In this paper, we introduce a new class of path-confluent mapping, called strongly path-confluent maps. We discuss and study some characterizations and some basic properties of this class of mappings. Relations between ...[+]
Subjects: Continuum , Connectedness , Components , Path-components , Quasi-components , Confluent maps , Path-confluent maps , Quasi- confluent maps , Strongly confluent maps , Strongly path-confluent maps
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2013.1620
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2013.1620
Project ID:
info:eu-repo/grantAgreement/UKM//TOPDOWN-ST-06-FRGS0001-2012/
Thanks:
The authors would like to acknowledge the financial support received from Universiti Kebangsaan Malaysia under the research grant UKM TOPDOWN-ST-06-FRGS0001- 2012. The authors also wish to gratefully acknowledge all those ...[+]
Type: Artículo

References

J. J. Charatonik, Confluent mappings and unicoherence of continua, Fund. Math. 56 (1964), 213–220.

J. J. Charatonik, Component restriction property for classes of mappings, Mathematica Pannonica 14, no. 1. (2003), 135–143.

J. Grispolakis, A. Lelek and E. D. Tymchatyn, Connected subsets of nitely Suslinian continua, Colloq. Math. 35 (1976), 31–44. [+]
J. J. Charatonik, Confluent mappings and unicoherence of continua, Fund. Math. 56 (1964), 213–220.

J. J. Charatonik, Component restriction property for classes of mappings, Mathematica Pannonica 14, no. 1. (2003), 135–143.

J. Grispolakis, A. Lelek and E. D. Tymchatyn, Connected subsets of nitely Suslinian continua, Colloq. Math. 35 (1976), 31–44.

Grispolakis, J. (1978). Confluent and Related Mappings Defined by Means of Quasi-Components. Canadian Journal of Mathematics, 30(01), 112-132. doi:10.4153/cjm-1978-010-x

F. C. Helen, Introduction to General topology, Boston: University of Massachusetts, 1968.

A. Lelek, Ensembles-connexes et le thoereme de Gehman, Fund. Math. 47 (1959), 265–276.

A. Qahis and M. S. M. Noorani, A strong form of confluent mappings, Questions and Answers in General Topology 30, no. 2 (2012), 139–152.

[-]

recommendations

 

This item appears in the following Collection(s)

Show full item record